MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO AMP 6.5X45MM MODULAR CANNULATED SCREW

GLOBUS MEDICAL, INC. CREO; CREO AMP 6.5X45MM MODULAR CANNULATED SCREW
Model Number 1067.4645
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 10/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.Neither the device nor any images were available for evaluation.It was reported that a revision surgery was needed due to two 1067.4645 creo amp 6.5x45mm modular cannulated screws that were found to have pulled out of bone post-operatively.The initial surgery, a psf with t12-l3 screws and 10mm screw head, was performed on (b)(6) 2022.On (b)(6) 2023 it was found that the t12 screws pulled out of bone.A revision surgery, t11-l3, was conducted on (b)(6) 2023 to address bilateral loose t12 screws, adjacent segment disease (asd) at t11/12, and radiculopathy at l4/5.During the surgery the t12 screws were replaced and screws were added to extend the construct to t11.The me-mild technique was then used to decompress the neural elements at t11/12 and l4/5.The patient's reported osteoporosis likely caused the screw loosening at t12.No other determinations could be made as to the cause of the reported issue.(b)(6).
 
Event or Problem Description
It was reported that a revision was needed due to creo screws found loose both operatively.This event occurred in japan.

Brand Name
CREO
Common Device Name
CREO AMP 6.5X45MM MODULAR CANNULATED SCREW
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18809569
Report Number3004142400-2023-00185
Device Sequence Number7248781
Product Code MNH
UDI-Device Identifier00889095023688
UDI-Public00889095023688
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1067.4645
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/24/2023
Initial Report FDA Received Date02/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient RaceAsian